# SDR DL76G091001

- Difficulty date: June 3, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 76,861 hours, 15,942 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Part number: 2780539104
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RTB DUE TO RIGHT ISOLATION VALVE INOP.  REMOVED AND REPLACED RT ISOLATION VALVE PER M/M.
